# SDR DHL2005781541

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RIGHT FUSE AFT CARGO COMPT DOOR BOTH FWD & AFT LWR DOOR FRAME CORNER SECTIONS ARE FLAT SPOTTED & DENTED.  REMOVED AND REPLACED AT RIGHT FUSE AFT CARGO COMPARTMENT DOOR BOTH FWD AND AFT LWR DOOR FRAME CORNER IAW 727 SRM 51-30-2 PO 501944, P/N 65-59948-502, PO 501943, P/N 65-59947-501.
